# SDR CA061017007

- Difficulty date: October 17, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 150H
- Aircraft time: 3,365 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 04500391791
- Condition: Cracked
- Location: Propeller
- Part time: 3,509 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PILOT WALK AROUND THE SPINNER ASSY WAS NOTED TO BE LOOSE. UPON INSPECTION IT WAS OBSERVED THAT THE FWD SPINNER BULKHEAD WAS CRACKED. THIS WAS MOST LIKELY CAUSED BY PILOTS PUSHING ON THE SPINNER WHEN GROUND HANDLING THE AIRCRAFT. (TC NR 20061017007)
